3 results for Iheagwara Andrew I.

Parameters for your search query:
Keyword    Iheagwara Andrew I

Open AccessArticle
Export: RIS | BibTeX | EndNote
Paradox Algorithm in Application of a Linear Transportation Problem
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 10-15. DOI: 10.12691/ajams-2-1-3
Pub. Date: January 12, 2014Views: 20527Downloads: 14819
Open AccessArticle
Export: RIS | BibTeX | EndNote
A New and Efficient Proposed Approach to Find Initial Basic Feasible Solution of a Transportation Problem
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 54-61. DOI: 10.12691/ajams-5-2-3
Pub. Date: July 06, 2017Views: 6078Downloads: 4279
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Sarima Models in Modelling and Forecasting Nigeria’s Inflation Rates
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 16-28. DOI: 10.12691/ajams-2-1-4
Pub. Date: January 13, 2013Views: 34026Downloads: 23753
Figure of 16
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types